# SDR SWAA2014091531997

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,797 hours, 64,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT INOPERATIVE.  R & R BATTERY ASSEMBLY IAW AMM.
